RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2017, Volume 50, Pages 110–120 (Mi iimi350)  

Asymptotic expansion of a solution for the singularly perturbed optimal control problem with a convex integral quality index and smooth control constraints

A. A. Shaburov

Ural Federal University, ul. Mira, 19, Yekaterinburg, 620002, Russia

Abstract: The paper deals with the problem of optimal control with a convex integral quality index for a linear steady-state control system in the class of piecewise continuous controls with smooth control constraints. In a general case, to solve such a problem, the Pontryagin maximum principle is applied as the necessary and sufficient optimum condition. The main difference from the preceding article [5] is that the terminal part of the convex integral quality index depends not only on slow, but also on fast variables. In a particular case, we derive an equation that is satisfied by an initial vector of the conjugate system. Then this equation is extended to the optimal control problem with the convex integral quality index for a linear system with the fast and slow variables. It is shown that the solution of the corresponding equation as $\varepsilon\to0$ tends to the solution of an equation corresponding to the limit problem. The results obtained are applied to study a problem which describes the motion of a material point in $\mathbb{R}^n$ for a fixed interval of time. The asymptotics of the initial vector of the conjugate system that defines the type of optimal control is built. It is shown that the asymptotics is a power series of expansion.

Keywords: optimal control, singularly perturbed problems, asymptotic expansion, small parameter.

DOI: https://doi.org/10.20537/2226-3594-2017-50-09

Full text: PDF file (252 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.977
MSC: 49N05, 93C70
Received: 04.08.2017

Citation: A. A. Shaburov, “Asymptotic expansion of a solution for the singularly perturbed optimal control problem with a convex integral quality index and smooth control constraints”, Izv. IMI UdGU, 50 (2017), 110–120

Citation in format AMSBIB
\Bibitem{Sha17}
\by A.~A.~Shaburov
\paper Asymptotic expansion of a solution for the singularly perturbed optimal control problem with a convex integral quality index and smooth control constraints
\jour Izv. IMI UdGU
\yr 2017
\vol 50
\pages 110--120
\mathnet{http://mi.mathnet.ru/iimi350}
\crossref{https://doi.org/10.20537/2226-3594-2017-50-09}
\elib{http://elibrary.ru/item.asp?id=32260611}


Linking options:
  • http://mi.mathnet.ru/eng/iimi350
  • http://mi.mathnet.ru/eng/iimi/v50/p110

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Translation
  • Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta
    Number of views:
    This page:92
    Full text:37
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019